Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleA new proof for the correctness of the F5 algorithm.
Author(s) Yao Sun, Dongming Wang
TypeArticle in Journal
AbstractIn 2002, Faugère presented the famous F5 algorithm for computing Gröbner basis where two criteria, syzygy criterion and rewritten criterion, were proposed to avoid redundant computations. He proved the correctness of the syzygy criterion, but the proof for the correctness of the rewritten criterion was left. Since then, F5 has been studied extensively. Some proofs for the correctness of F5 were proposed, but these proofs are valid only under some extra assumptions. In this paper, we give a proof for the correctness of F5B, an equivalent version of F5 in Buchberger’s style. The proof is valid for both homogeneous and non-homogeneous polynomial systems. Since this proof does not depend on the computing order of the S-pairs, any strategy of selecting S-pairs could be used in F5B or F5. Furthermore, we propose a natural and non-incremental variant of F5 where two revised criteria can be used to remove almost all redundant S-pairs.
KeywordsGröbner basis, F5, F5B, correctness of F5
ISSN1674-7283; 1869-1862/e
URL http://link.springer.com/article/10.1007%2Fs11425-012-4480-1
LanguageEnglish
JournalSci. China, Math.
Volume56
Number4
Pages745--756
PublisherSpringer, Berlin/Heidelberg; Science in China Press, Beijing
Year2013
Edition0
Translation No
Refereed No
Webmaster